# SDR QXEA200301108

- Difficulty date: August 26, 2003
- Submitted: September 11, 2003
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 14,559 hours, 20,151 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE LEFT HAND SIDE UPPER SKIN IS AN ABRASION ONE INCH LONG FORWARD OF FRAME NR 1 OUTBOARD OF STRINGER 5.  REPAIRED IAW DHC-8 SRM 51-20-16.
